Q. Lately, I feel tired after my morning walks. Why?

Answered by
Dr. Kaveri Dandapani
and medically reviewed by iCliniq medical review team.
Published on Sep 15, 2017

Hi doctor,

I am a 50 year old male. I am taking BP medicine Cilaheart 10 twice a day for the past seven years. I do morning walks of about 5 km average for six days a week since the past three years. I normally have a sound sleep for six to seven hours every day. I normally getup twice for urination.I consume 4 liters of water everyday. I consume 120 ml of scotch whiskey everyday for the past 15 years. Twice a week, the intake of whiskey might go up to 180 ml. I have a sitting job. I do consume Amla-Karela juice 20 ml twice a day since two years. I also take Giloy Juice 20 ml plus Aloe Vera 30 ml twice a day for the past two months. My sugar levels are on borderline since the last two years. My HbA1C levels in the past have been as follows: Dec - 6.10, Mar - 5.70, Aug - 6.30, Jan - 6.80, July - 6.90, Aug - 6.60.

I have attached my latest lab reports for your ready reference. From the past few months, I am feeing tired after my morning walks. I feel a loss of stamina the whole day, which was not the case about a year back. I have developed a frozen shoulder on my left side (left hand) since the past three months and have been having trouble wearing or removing my T-shirt, removing wallet from back pocket, sleeping on the left side and many other related problems. Since the past 30 days, I have developed a pain the in upper side of the heel of my right leg. That troubles me when I get up and start walking, if I continue for 50 meters then I do not feel a pain and can walk. I visited an orthopedic and he recommended some exercise with some meds which I am doing for the past one month. The prescription is also attached for your reference. I have been recently prescribed Glycomet SR - 500 Mg - one time after dinner, but I am hesitant to start the same, worrying about the side effects. I request you to please go through all my reports and advise me correctly.

Dr. Kaveri Dandapani

Diabetology General Medicine
#

Hello,

Welcome to icliniq.com.

Sorry to say that, yes, you are diabetic.

  • I would like you to take Glycomet (Metformin) 500 mg once a day, preferably in the morning, to avoid any hypoglycemic effects. If I were your doctor, I would have started it when I first saw the A1C to be abnormal. Even though your sugars are only borderline, I would suggest you take the tablet, to avoid the complications of diabetes mellitus II.
  • Also, your HDL is a bit low. I would advise you to take four badams (almonds) a day in the morning, or four akhrot (walnuts) in the morning. You need it for normalizing the HDL (high-density lipoprotein), which will, in turn, protect your heart.
  • Take a cardiac check also.

Take care.

For more information consult a diabetologist online --> https://icliniq.com./ask-a-doctor-online/diabetologist

Also Read Answers From:

Related Questions & Answers


Diabetes and Eyes

Article Overview: Diabetes is one of the leading cause for permanent blindness. It is very essential for us to know to avoid the complications of diabetes. Micro-vascular complications will involve eyes, kidneys and nerves in common. But early detection and prevention will avoid permanent disability. Read Article


Dr. Pratap Vgm
Diabetologist

"EYES are the most beautiful organs created by nature which enables us to have vision. It is very important factor for individuals to be independent in their life" Diabetes is a metabolic syndrome entity which is characterized by hyperglycemia, high blood pressure and dyslipedemia. It causes variou...  Read Article

Can I use Metformin for diabetes prevention and weight loss?

Query: Hello doctor, I read over the internet that tablet Metformin helps decrease the weight and prevents the onset of diabetes. Both my parents are diabetics and I weigh 70 kg. Hence, I want to use Metformin for diabetes prevention and weight loss. Yesterday, I took 500 mg and I do not feel any problem...  Read Full >>


Dr. Akshay Upadhyay
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I suggest you do not take the tablet if you are not clinically diagnosed as diabetic as it could lead to serious problems. I would strongly advise you to not to take it anymore. To prevent diabetes, one has to change the lifestyle like diet, and have to do exercise or ...  Read Full

My energy levels are low, and feel sad and cranky. What can I do?

Query: Hello doctor, Lying all day not interested in literally anything, energy levels low, feel tired without any reasons, sad, cranky and not doing any work. This happens in cycles, might work for a day and then shut off for weeks doing nothing productive and feeling stuck. Been quite a long time experi...  Read Full >>


Answer: Hi, Welcome to icliniq.com. You seem to be suffering from major depressive disorder. You need to take medication for your disorder and be active in your life. Try to do exercise daily like just go for walk for 30 to 45 minutes, take good food avoid junk food, take good sound sleep at least 6 to 8 ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Diabetologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.